MAUDE Adverse Event Report: VASCULAR SOLUTIONS, LLC PRONTO V4; CATHETER

VASCULAR SOLUTIONS, LLC PRONTO V4; CATHETER
Model Number 4006
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device has not returned for evaluation and an investigation has been opened to review device and history records, risk documentation.A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
As reported: pronto catheter tip broke off during the procedure.Multiple attempts were made to receive additional information: information received from site: at this time, i am only allowed to inform you that the tip of the catheter did break off during a procedure.Procedure outcome is unknown, and if medical intervention was required is also unknown.
 
Additional Manufacturer Narrative
There was no product returned for this complaint.No returned product evaluation could be completed.The lot manufactruing records were reviewed.There are no nonconformances related to this lot therefore, supporting the device met material, assembly and performance specifications.The event description states that the pronto catheter tip broke off during the procedure.No product was returned for evaluation.It is undeterminable what type of damages could have occurred with the shaft of the catheter.It is unknown how much of the tip separated and if the tip was left in the patient or retrieved using another procedure.Per ifu states the following warning and precaution.Never advance or withdraw an intravascular device against resistance until the cause of the resistance is determined by fluoroscopy.Movement of the catheter or guidewire against resistance may result in separation of the catheter or guidewire tip, damage to the catheter, or vessel perforation.Exercise care in handling of the catheter during a procedure to reduce the possibility of accidental breakage, bending or kinking it is unknown if the catheter was manipulated against resistance causing damages.Additional information was requested from the account.No response as received.A manufacturing record review was completed and no related nonconformances were found.Based on the information, the most likely root cause of the issue is undeterminable.

Brand Name
PRONTO V4
Common Device Name
CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS, LLC
6464 sycamore court north
minneapolis MN 55369
MDR Report Key12060042
Report Number2134812-2021-00046
Device Sequence Number4013770
Product Code DXE
UDI-Device Identifier30841156100234
UDI-Public(01)30841156100234
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103405
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/15/2022
Device Model Number4006
Device Lot Number680653
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/26/2021
Supplement Date Received by Manufacturer05/26/2021
Initial Report FDA Received Date06/24/2021
Supplement Report FDA Received Date10/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1